MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Migration or Expulsion of Device (1395); Communication or Transmission Problem (2896); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_lead lot# unknown serial# implanted: explanted: product type lead product id neu_unknown_lead lot# unknown serial# implanted: explanted: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: neu_unknown_lead, serial/lot #: unknown, ubd: , udi#: ; product id: neu_unknown_lead, serial/lot #: unknown, ubd: , udi#:.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for the treatment of bladder issues.It was reported that the reason for call was to receive education as wasn't sure what they were supposed to do, said received trial implant yesterday morning.Patient said was still recovering from anesthesia when information was reviewed.Patient said was told that medtronic representative, is supposed to call patient today.Reviewed trial information and reviewed general use of handset.When trial patient attempted to connect received communication error, that system not properly set up. email was sent to field rep.Patient was also directed to provide update to managing physician's office.Additional information was received from the manufacturing representative.It was reported that the cause of the communication error stating that system was not properly set up when the patient attempted to connect, was because the patient¿s right lead came discon nected from the hub.This made the setup configuration of two leads no longer possible.Had to re configure in the clinician app for only one lead.The most likely contributing factor was the patient attempted to replace bandages on own.The device was reconfigured, and the issue has been resolved.Patients trial is concluded.It was successful but patient did not want to proceed.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Mdr decision corrected to not reportable.No additional supplementals required unless additional information received indicates reportable event.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19053640
Report Number2182207-2024-02227
Device Sequence Number17889003
Product Code EZW
UDI-Device Identifier00763000344573
UDI-Public00763000344573
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/31/2024
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown